Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 101, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 10, 2015, 3:31 AM PDT. It took effect at Aug 11, 2015, 2:00 PM PDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2015, 3:31 AM PDT (10:31 UTC)
- In effect from
- Aug 11, 2015, 2:00 PM PDT
- Expired
- Aug 11, 2015, 8:59 PM PDT
- In force
- 7 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
694 WHUS76 KMTR 101031 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 331 AM PDT MON AUG 10 2015 PZZ570-571-101145- /O.CAN.KMTR.SC.Y.0096.000000T0000Z-150810T1100Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 331 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ530-101845- /O.CON.KMTR.SC.Y.0100.150810T2100Z-150811T0600Z/ /O.NEW.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 331 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-101845- /O.EXB.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 331 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-101845- /O.EXB.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 331 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
830 WHUS76 KMTR 101527 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 827 AM PDT MON AUG 10 2015 PZZ530-102330- /O.EXT.KMTR.SC.Y.0100.150810T1527Z-150811T0600Z/ /O.CON.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 827 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-102330- /O.CON.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 827 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-102330- /O.CON.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 827 AM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
626 WHUS76 KMTR 102323 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 423 PM PDT MON AUG 10 2015 PZZ576-110030- /O.CAN.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 423 PM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ530-110730- /O.CON.KMTR.SC.Y.0100.000000T0000Z-150811T0600Z/ /O.CON.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 423 PM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-110730- /O.CON.KMTR.SC.Y.0100.150811T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 423 PM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
312 WHUS76 KMTR 110400 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 900 PM PDT MON AUG 10 2015 PZZ530-111200- /O.CAN.KMTR.SC.Y.0100.000000T0000Z-150811T0600Z/ /O.CON.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 900 PM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM TO 11 PM PDT TUESDAY. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-110500- /O.CAN.KMTR.SC.Y.0100.000000T0000Z-150811T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 900 PM PDT MON AUG 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
237 WHUS76 KMTR 110954 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 254 AM PDT TUE AUG 11 2015 PZZ530-111800- /O.CON.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 254 AM PDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
700 WHUS76 KMTR 111536 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 836 AM PDT TUE AUG 11 2015 PZZ530-112345- /O.CON.KMTR.SC.Y.0101.150811T2100Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 836 AM PDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
222 WHUS76 KMTR 112119 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 219 PM PDT TUE AUG 11 2015 PZZ530-120530- /O.CON.KMTR.SC.Y.0101.000000T0000Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 219 PM PDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
278 WHUS76 KMTR 120359 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 859 PM PDT TUE AUG 11 2015 PZZ530-120500- /O.CAN.KMTR.SC.Y.0101.000000T0000Z-150812T0600Z/ SAN PABLO BAY SUISUN BAY THE WEST DELTA AND SAN FRANCISCO BAY NORTH OF THE BAY BRIDGE- 859 PM PDT TUE AUG 11 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 9, 10:46 PM PDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 9, 10:46 PM PDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1046 PM PDT SUN AUG 9 2015
.SYNOPSIS...DRY WEATHER CONDITIONS ARE EXPECTED TO PERSIST THROUGH
THE FORECAST PERIOD. DAYTIME TEMPERATURES WILL COOL SLIGHTLY FOR
THE FIRST HALF OF THE WEEK WITH A WARMING TREND THEN EXPECTED
LATE IN THE WEEK AND INTO NEXT WEEKEND.
&&
.DISCUSSION...AS OF 8:45 PM PDT SUNDAY...EVENING SATELLITE SHOWS
LOW CLOUDS ARE FILLING IN ALONG OUR COAST AND BEGINNING TO DEVELOP
LOCALLY INLAND AS WELL. ALSO...AN AREA OF HIGH CLOUDS IS BEGINNING
TO SWEEP ACROSS THE SOUTHERN TWO-THIRDS OF OUR AREA. THESE HIGH
CLOUDS ARE ASSOCIATED WITH A WEAK SHORTWAVE TROUGH CURRENTLY
APPROACHING THE CENTRAL CALIFORNIA COAST. RADAR SHOWS ONLY WEAK
ELEVATED RETURNS EMBEDDED IN THIS AREA OF HIGH CLOUDS AND SO THE
LIKELIHOOD OF ANY PRECIPITATION REACHING THE GROUND IS ALMOST NIL.
AN UPPER LEVEL LONGWAVE TROUGH IS CURRENTLY POSITIONED OFF THE
WEST COAST ALONG 135W...WITH AN UPPER LOW CENTERED WEST OF
SEATTLE. THE MODELS HAVE BEEN CONSISTENT IN DROPPING THE LOW DUE
SOUTH OVER THE NEXT FEW DAYS...TO A POSITION WEST OF CAPE
MENDOCINO BY LATE TUESDAY. THE LOW IS THEN FORECAST TO REMAIN
STATIONARY UNTIL MIDDAY WEDNESDAY WHEN A SHORTWAVE TROUGH ZIPPING
WESTWARD ACROSS THE GULF OF ALASKA AND INTO BRITISH COLUMBIA YANKS
THE LOW NORTHWARD AND AWAY FROM OUR AREA. THUS...ALL PRECIPITATION
WITH THE LOW IS EXPECTED TO REMAIN TO OUR WEST AND NORTH.
THE UPPER TROUGH DEEPENING OFFSHORE THE NEXT FEW DAYS WILL RESULT
IN COOLER TEMPERATURES THROUGH MIDWEEK. INLAND DAYTIME TEMPERATURES
ARE FORECAST TO DROP BY 5 TO 10 DEGREES BY TUESDAY WHILE COASTAL
AREAS COOL JUST A FEW DEGREES.
ONCE THE UPPER LOW MOVES OFF TO THE NORTH...AN UPPER RIDGE OVER
THE SOUTHWESTERN U.S. IS EXPECTED TO BUILD WESTWARD AND ACROSS
CALIFORNIA. THIS WILL RESULT IN A WARMING TREND BEGINNING ON
FRIDAY...AND BY NEXT WEEKEND BOTH THE GFS AND ECMWF FORECAST HIGHS
UP NEAR 100 IN THE WARMEST INLAND VALLEYS.
&&
.AVIATION...AS OF 10:30 PM PDT SUNDAY...MARINE LAYER HAS
COMPRESSED TODAY AND STRATUS HAS STAYED OUT OF SFO WHILE
PROGRESSING EAST INTO OAK. UPPROACHING UPPER TROUGH SHOULD HELP
DEEPEN THE MARINE LAYER ALLOWING STRATUS TO FILL IN OVER THE REST
OF THE AREA. LATE BRUNOFF TIME EXPECTED SUNDAY.
VICINITY OF KSFO...MVFR AFTER 08Z. CLEARING AFTER 20Z.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...STRATUS ALREADY COVERS MUCH OF
SOUTHERN MRY BAY. MVFR CIGS THROUGH THE NIGHT.
&&
.MARINE...AS OF 10:45 PM PDT SUNDAY...GUSTY NORTHWEST WINDS WILL
CONTINUE OVER THE NORTHERN WATERS TODAY AND TONIGHT. GUSTY WEST
WINDS WILL DEVELOP OVER THE SAN FRANCISCO BAY WATERS THIS
AFTERNOON AND EVENING AND AGAIN MONDAY AFTERNOON. HIGH PRESSURE
WILL CONTINUE TO RESIDE OVER THE COASTAL WATERS THROUGH MONDAY. A
WEAKENING LOW PRESSURE TROUGH OVER THE EASTERN PACIFIC WILL
GRADUALLY APPROACH THE NORTHERN COASTAL WATERS LATER TUESDAY INTO
WEDNESDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...SCA...PT ARENA TO PIGEON PT 10-60 NM UNTIL 4 AM
SCA...SF BAY UNTIL 1 AM
SCA...SF BAY FROM 2 PM
&&
PUBLIC FORECAST: DYKEMA
AVIATION: W PI
MARINE: SIMS
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREANearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.